# SDR DALA2023063005241

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N517DN
- Make and model: Airbus A320*
- Aircraft serial: 11078
- Aircraft time: 2,564 hours, 602 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5017 - ATB/FUMES - CREW REPORTED OILY SMELL IN FLIGHT DECK AND CABIN SHORTLY AFTER TAKEOFF. RAN QRH AND RETURNED TO SFO WITH EMERGENCY DECLARED. CORRECTIVE ACTION: INSPECTED ENGINE SPINNERS, PRV, IP AND A/I VALVES WITH NO FINDINGS. INSPECTED APU WITH NO FINDINGS. CANNOT DUPLICATE ODOR WHEN RUNNING ENGINES OR APU. REPLACED RECIRCULATION FILTERS AND PERFORMED ECS DECONTAMINATION PER AMDS 2100-2003 AND 2100-2004. OK FOR SERVICE. (4143812)
